# SDR SWAA2022032443840

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT WEB CORROSION AT BS 747 TO 767; RBL 22; WL 153 / AFT CARGO WEB CORROSION AT B.S. 747 TO B.S. 767 RBL 22; WL 153. BLENDED AND REMOVED CORROSION I/A/W SRM 51-10-02-0G-0 AND CHECKED WITH 10X MAG. MATERIAL THICKNESS IS .040. MAT LOSS IS .016 REMAINING THICKNSS IS .024 'OUT OF LIMITS' I/A/W SRM 53-00-53-1A-2. DRILLED AND REMOVED INTERCOSTAL WEB I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW INTERCOSTAL WEB I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 146A7500 REV: - . INSTALLED NEW INTERCOSTAL WEB I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 146A7500 REV: -. APPLIED C.I.C TO AREA I/A/W AMM 51-21-91-620-802
